Topological Group Via Operations defined on α-Open Sets

Volume 6, Issue 1, Article 3 - 2019

Authors: Hariwan Z. Ibrahim ;Alias B. Khalaf

Copyright © 2019 . This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 Download PDF File

 Share on GOOGLE+  Share on Twitter  Share on LinkedIn Open XML File

Abstract

In this paper, we begin the study of β-α-continuous multiplication map. Here we begin by stating some properties of β-α-continuous multiplication and define the β-α-continuity of the inversion map as well. We then introduce the concept of β-α-topological groups and we go over some important theorems and examples of such spaces.

How To Cite This Article

Hariwan Z. Ibrahim ;Alias B. Khalaf (2019) Topological Group Via Operations defined on α-Open Sets
General Letters in Mathematics Vol 6 (1) 16-27